# SDR SWIA2020090952331

- Difficulty date: August 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ENTRY WAY FWD GUSSET HAS CORROSION, C-CHECK RO 9/5/2020.  REMOVED CORROSION, REF CRJ700 SRM.  ORIGINAL MATERIAL THICKNESS OF FWD CARGO ENTRY WAY FWD GUSSET IN BLENDED AREA IS .063?, REF CRJ700 SRM.  BLEND DID NOT DECREASE THE ORIGINAL MATERIAL THICKNESS.  REMAINING MATERIAL THICKNESS IS .076?.  FWD CARGO ENTRY WAY FWD GUSSET IS OUT OF LIMITS DUE TO NO DAMAGE ALLOWED IN AREA, REF CRJ700 SRM.  COMPLIED WITH REO, COMPLIED WITH TASK CARD.
